EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 1, issue 4, 1971

Conditional expectations for general measure spaces pp. 347-364 Downloads
N. Dinculeanu
Asymptotic behavior of the nonlinear filtering errors of Markov processes pp. 365-393 Downloads
Hiroshi Kunita
Direct limits of measure spaces pp. 394-411 Downloads
Serge Vasilach
Multiplicity and representation theory of generalized random processes pp. 412-432 Downloads
G. Y. H. Chi
Weak convergence of probability measures on the function space C([0, 1]2) pp. 433-444 Downloads
W. J. Park
Minimum variance quadratic unbiased estimation of variance components pp. 445-456 Downloads
C. Radhakrishna Rao
A characterization of the normal distribution by the independence of a pair of random vectors and a property of the noncentral chi-square statistic pp. 457-460 Downloads
Lyle Cook
Asymptotic distribution of rank statistics used for multivariate testing symmetry pp. 461-484 Downloads
Marie Husková

Volume 1, issue 3, 1971

Estimation of variance and covariance components--MINQUE theory pp. 257-275 Downloads
C. Radhakrishna Rao
Sur un problème de R. Shimizu pp. 276-287 Downloads
Roger Cuppens
A generalization of a theorem by M. V. Tamhankar pp. 288-293 Downloads
Peter Flusser
Asymptotic expansion of the distribution of the Z statistic in discriminant analysis pp. 294-307 Downloads
Ahmed Zogo Memon and Masashi Okamoto
Exact joint distributions of any few ordered roots of a class of random matrices pp. 308-315 Downloads
P. R. Krishnaiah and V. B. Waikar
An overview of multivariate data analysis pp. 316-346 Downloads
A. P. Dempster

Volume 1, issue 2, 1971

Abstract nonlinear prediction and operator martingales pp. 129-157 Downloads
M. M. Rao
On the minimax estimator of an unknown mean value pp. 158-166 Downloads
Yu. A. Rozanov
On singularity and Lebesgue type decomposition for operator-valued measures pp. 167-185 Downloads
V. Mandrekar and H. Salehi
On the Bahadur representation of sample quantiles in some stationary multivariate autoregressive processes pp. 186-198 Downloads
Kalyan Dutta and Pranab Kumar Sen
Series representations of distributions of quadratic form in the normal vectors and generalised variance pp. 199-214 Downloads
C. G. Khatri
Asymptotic formulae for the distributions of some criteria for tests of equality of covariance matrices pp. 215-231 Downloads
A. K. Chattopadhyay and K. C. S. Pillai
Estimating structural and functional relationships pp. 232-255 Downloads
P. A. P. Moran

Volume 1, issue 1, 1971

Spectral theory of stationary -valued processes pp. 1-16 Downloads
G. Kallianpur and V. Mandrekar
Martingales on von Neumann algebras pp. 17-27 Downloads
I. Cuculescu
Projective limits of probability spaces pp. 28-57 Downloads
M. M. Rao
Quadratic functionals of Brownian motion pp. 58-69 Downloads
Takeyuki Hida
On characterization of gamma and multivariate normal distributions by solving some functional equations in vector variables pp. 70-89 Downloads
C. G. Khatri
On the exact distribution of Hotelling's generalized pp. 90-107 Downloads
K. C. S. Pillai and D. L. Young
On the exact distributions of the extreme roots of the Wishart and MANOVA matrices pp. 108-117 Downloads
P. R. Krishnaiah and T. C. Chang
On the costwise optimality of certain hierarchical and standard multiresponse models under the determinant criterion pp. 118-128 Downloads
J. N. Srivastava and Lyman McDonald
Page updated 2025-04-03